MAUDE Adverse Event Report: UNKNOWN MCKESSON BY DRIVE; RAISED TOILET SEAT

UNKNOWN MCKESSON BY DRIVE; RAISED TOILET SEAT
Model Number 146-RTL12027RA
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Codes Fall (1848); Hip Fracture (2349)
Date of Event 09/24/2021
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a toilet seat.The device has not been returned for evaluation.We will file a follow-up submission when additional data is available.The elevated toilet seat was installed improperly.The clamp was tightened in the incorrect location.The user fell onto her knees and hit her head on the wall.She received bruises on her knees and elbows.She did not seek medical attention as a result of these initial injuries.The following day she had leg pain and tried to walk but fell.The day after the second fall, the user called an ambulance because they were unable to walk.An xray determined that the femur ball joint was completely detached.The user had surgery 2 days later to replace her hip.She was prescribed oxycodone, morphine, and fentanyl for pain.

Brand Name
MCKESSON BY DRIVE
Common Device Name
RAISED TOILET SEAT
Manufacturer (Section D)
UNKNOWN
MDR Report Key12791748
Report Number2438477-2021-00069
Device Sequence Number12192355
Product Code ILS
UDI-Device Identifier00612479221994
UDI-Public612479221994
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2021
Report Date (Section F) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number146-RTL12027RA
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/10/2021
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight61 KG
Date Report Sent to FDA11/10/2021